Alert archive / Ohio / Wind Advisories in 2008

Wind Advisory 10, NWS Wilmington, OH

December 30, 200832 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky

NWS Wilmington, OH issued this wind advisory at Dec 30, 2008, 3:34 PM EST for 32 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky. It took effect at Dec 31, 2008, 12:00 AM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 30, 2008, 3:34 PM EST (20:34 UTC)
In effect from
Dec 31, 2008, 12:00 AM EST
Expired
Dec 31, 2008, 8:00 AM EST
In force
8 hr
Issued by
NWS Wilmington, OH
All 52 counties

Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.6 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2008-12-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2008-12-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2109 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
195 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KILN 302034
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
334 PM EST TUE DEC 30 2008

INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-310500-
/O.NEW.KILN.WI.Y.0010.081231T0500Z-081231T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-BOONE-KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
BURLINGTON...INDEPENDENCE...ALEXANDRIA...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...
DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...
NEWARK...EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...LANCASTER...HAMILTON...LEBANON...WILMINGTON...
CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...GEORGETOWN...
HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH
334 PM EST TUE DEC 30 2008

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST
WEDNESDAY. 

DEEPENING LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL SWEEP
ACROSS THE SOUTHERN GREAT LAKES AND OHIO VALLEY REGION TONIGHT.
NORTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 45 MPH ARE
EXPECTED...ESPECIALLY FOR A TWO TO THREE HOUR PERIOD BEHIND THE
COLD FRONT. WIND GUSTS ARE FORECAST TO DIMINISH BELOW ADVISORY
CRITERIA TOWARD SUNRISE AS THE LOW AND FRONT CONTINUE OFF TO THE
EAST.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION
UNTIL THE WINDS SUBSIDE.

$$
6 follow-up statements
000 
WWUS71 KILN 310249
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
949 PM EST TUE DEC 30 2008

INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-311300-
/O.CON.KILN.WI.Y.0010.081231T0500Z-081231T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-BOONE-KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
BURLINGTON...INDEPENDENCE...ALEXANDRIA...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...
DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...
NEWARK...EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...LANCASTER...HAMILTON...LEBANON...WILMINGTON...
CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...GEORGETOWN...
HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH
949 PM EST TUE DEC 30 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST WEDNESDAY...

THE WIND ADVISORY ISSUED BY THE NATIONAL WEATHER SERVICE IN
WILMINGTON REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST
WEDNESDAY.

DEEPENING LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL SWEEP
ACROSS THE SOUTHERN GREAT LAKES AND OHIO VALLEY REGION TONIGHT.
NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ARE
EXPECTED...ESPECIALLY FOR A TWO TO THREE HOUR PERIOD BEHIND THE
COLD FRONT. WIND GUSTS ARE FORECAST TO DIMINISH BELOW ADVISORY
CRITERIA TOWARD SUNRISE AS THE LOW AND FRONT CONTINUE OFF TO THE
EAST.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$

WOODRUM/PARKER
000 
WWUS71 KILN 310524
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1224 AM EST WED DEC 31 2008

INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-311300-
/O.CON.KILN.WI.Y.0010.000000T0000Z-081231T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-BOONE-KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
BURLINGTON...INDEPENDENCE...ALEXANDRIA...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...
DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...
NEWARK...EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...LANCASTER...HAMILTON...LEBANON...WILMINGTON...
CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...GEORGETOWN...
HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH
1224 AM EST WED DEC 31 2008

...WIND ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING...

WIND ADVISORY EXPANDED TO INCLUDE NORTHERN KENTUCKY.

DEEPENING LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL SWEEP
ACROSS THE SOUTHERN GREAT LAKES AND OHIO VALLEY REGION TONIGHT.
NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ARE
EXPECTED...ESPECIALLY FOR A TWO TO THREE HOUR PERIOD BEHIND THE
COLD FRONT. WIND GUSTS ARE FORECAST TO DIMINISH BELOW ADVISORY
CRITERIA TOWARD SUNRISE AS THE LOW AND FRONT CONTINUE OFF TO THE
EAST.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$
000 
WWUS71 KILN 310533
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
1233 AM EST WED DEC 31 2008

KYZ089-090-094>100-311300-
/O.EXA.KILN.WI.Y.0010.000000T0000Z-081231T1300Z/
CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-
LEWIS-
INCLUDING THE CITIES OF...CARROLLTON...WARSAW...OWENTON...
WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG
1233 AM EST WED DEC 31 2008

...WIND ADVISORY IN EFFECT UNTIL 8 AM EST THIS MORNING...

DEEPENING LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL SWEEP
ACROSS THE SOUTHERN GREAT LAKES AND OHIO VALLEY REGION TONIGHT.
NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ARE
EXPECTED...ESPECIALLY FOR A TWO TO THREE HOUR PERIOD BEHIND THE
COLD FRONT. WIND GUSTS ARE FORECAST TO DIMINISH BELOW ADVISORY
CRITERIA TOWARD SUNRISE AS THE LOW AND FRONT CONTINUE OFF TO THE
EAST.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$

INZ050-058-059-066-073>075-080-KYZ091>093-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-311300-
/O.CON.KILN.WI.Y.0010.000000T0000Z-081231T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-BOONE-KENTON-CAMPBELL-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-
BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
BURLINGTON...INDEPENDENCE...ALEXANDRIA...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...
DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...
NEWARK...EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...
CIRCLEVILLE...LANCASTER...HAMILTON...LEBANON...WILMINGTON...
CHILLICOTHE...LOGAN...CINCINNATI...MILFORD...GEORGETOWN...
HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH
1233 AM EST WED DEC 31 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING. 

DEEPENING LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL SWEEP
ACROSS THE SOUTHERN GREAT LAKES AND OHIO VALLEY REGION TONIGHT.
NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ARE
EXPECTED...ESPECIALLY FOR A TWO TO THREE HOUR PERIOD BEHIND THE
COLD FRONT. WIND GUSTS ARE FORECAST TO DIMINISH BELOW ADVISORY
CRITERIA TOWARD SUNRISE AS THE LOW AND FRONT CONTINUE OFF TO THE
EAST.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$
000 
WWUS71 KILN 310836
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
336 AM EST WED DEC 31 2008

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-311300-
/O.CON.KILN.WI.Y.0010.000000T0000Z-081231T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
336 AM EST WED DEC 31 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... 

WINDY CONDITIONS WILL CONTINUE THIS MORNING BEHIND LOW PRESSURE
AND AN ASSOCIATED COLD FRONT. NORTHWEST WINDS OF 25 TO 35 MPH
WITH GUSTS TO AROUND 45 MPH ARE EXPECTED...ESPECIALLY FOR A TWO TO
THREE HOUR PERIOD BEHIND THE COLD FRONT. WIND GUSTS ARE FORECAST
TO DIMINISH BELOW ADVISORY CRITERIA BY MID MORNING AS THE LOW AND
FRONT CONTINUE OFF TO THE EAST.

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

$$
000 
WWUS71 KILN 311302
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
802 AM EST WED DEC 31 2008


INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-311415-
/O.EXP.KILN.WI.Y.0010.000000T0000Z-081231T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
802 AM EST WED DEC 31 2008

...WIND ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING...

WHILE WINDS REMAIN BLUSTERY THIS MORNING...RUNNING FROM THE
NORTHWEST AT 15 TO 25 MPH WITH GUSTS TO 35 MPH...THIS IS WELL
BELOW ADIVORY CRITERIA. THEREFORE THE WIND ADVISORY WILL BE
ALLOWED TO EXPIRE.

$$

SITES
000 
WWUS71 KILN 311312 CCA
NPWILN

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
812 AM EST WED DEC 31 2008


INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-311415-
/O.COR.KILN.WI.Y.0010.000000T0000Z-081231T1300Z/
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-
DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET...
MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA...
GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE...
PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK...
EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...
LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE...
LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO...
WEST UNION...PIKETON...PORTSMOUTH
812 AM EST WED DEC 31 2008

...WIND ADVISORY WILL EXPIRE AT 8 AM EST THIS MORNING...

WHILE WINDS REMAIN BLUSTERY THIS MORNING...RUNNING FROM THE
NORTHWEST AT 15 TO 25 MPH WITH GUSTS TO 35 MPH...THIS IS WELL
BELOW ADVISORY CRITERIA. THEREFORE THE WIND ADVISORY WILL BE
ALLOWED TO EXPIRE.

$$

SITES

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Dec 30, 12:52 PM EST, 2 hours 42 minutes earlier.

Area forecast discussion, Dec 30, 12:52 PM EST, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1252 PM EST TUE DEC 30 2008

.SYNOPSIS...
WEAK HIGH PRESSURE WILL CONTINUE TO SLIDE EASTWARD THIS AFTERNOON. LOW
PRESSURE TRACKING THROUGH THE SOUTHERN GREAT LAKES WILL PROVIDE A
CHANCE OF PRECIPITATION TONIGHT INTO WEDNESDAY. HIGH PRESSURE AND
DRY AIR WILL RETURN FOR WEDNESDAY NIGHT AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AC ASSOCIATED WITH WEAK ISENTROPIC LIFT AT 290-295K HAVE EXITED
THE SW COUNTIES AND SHOULD MOVE E OF THE FA BY NOON. THE FA SHOULD
BE IN BETWEEN SYSTEMS FOR THE REST OF THE DAY. SKIES SHOULD BE
SUNNY THIS AFTN BEFORE THE CLOUDS START WORKING BACK IN AHEAD OF
WEAK CLIPPER SYSTEM TONIGHT.

LOWERED TEMPS A FEW DEGREES FOR HIGHS...DESPITE THE ADDITIONAL
SUNSHINE. 12Z ILN SOUNDING WAS ONLY SUPPORTING TEMPS IN THE 40S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
A RELATIVELY VIGOROUS BUT MOISTURE-STARVED CLIPPER WILL MOVE
THROUGH THE GREAT LAKES TONIGHT. THE COMPACT LOW WILL DRAG A COLD
FRONT ACROSS THE AREA. THOUGH DEEP MOISTURE WILL BE LACKING...
CONVERGENCE ASSOCIATED WITH THE FRONT WILL GENERATE ENOUGH LIFT TO
PRODUCE SCATTERED SNOW SHOWERS AND FLURRIES. WENT WITH A 40
PERCENT CHANCE OF SNOW SHOWERS ACROSS DAYTON...COLUMBUS AND
ADJACENT AREAS WHERE LIFT AND MOISTURE WILL BE GREATER CLOSER
TO THE LOW. RAIN MAY MIX WITH SNOW FOR A TIME SOUTHEAST OF I-71.
FARTHER SOUTHWEST AROUND CINCINNATI AND ACROSS NORTHERN
KENTUCKY...DRIER AND LESS DYNAMIC CONDITIONS CALL FOR A CHANCE OF
FLURRIES. BRISK WINDS ARE EXPECTED AT ALL LOCATIONS.

SNOW SHOWERS AND FLURRIES WILL END ON WEDNESDAY AS THE CLIPPER
SCOOTS EAST AND HIGH PRESSURE BUILDS IN FROM THE CENTRAL AND
NORTHERN PLAINS. DRY WEATHER WILL CONTINUE WEDNESDAY NIGHT AND
THURSDAY AS THE HIGH MOVES ACROSS THE APPALACHIANS TO THE CAROLINA
COAST.

AFTER READINGS DROP INTO THE 20S BY WEDNESDAY MORNING BEHIND THE
COLD FRONT...COLDER THAN NORMAL HIGHS IN THE UPPER 20S TO MID 30S
WILL BE EVIDENT ON WEDNESDAY. OVERNIGHT LOWS IN THE TEENS WEDNESDAY
NIGHT WILL BE FOLLOWED BY HIGHS IN THE MID 30S TO LOWER 40S ON
THURSDAY AS WARM ADVECTION RECURS ON THE BACKSIDE OF THE HIGH.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
HIGH PRESSURE ON THURSDAY WILL QUICKLY MOVE OFF TO THE EAST.
MODELS CONTINUE TO TREND SLIGHTLY FASTER WITH THE NEXT SYSTEM. IT
APPEARS THAT A COLD FRONT WILL BE MOVING THROUGH THE REGION LATE
THURSDAY NIGHT AND FRIDAY MORNING. WILL KEEP POPS IN THE CHANCE
CATEGORY FOR PRIMARILY SNOW SHOWERS. HIGH PRESSURE WILL RETURN FOR
FRIDAY NIGHT AND SATURDAY. A WEAK FRONT WILL PUSH INTO THE AREA ON
SUNDAY. AT THIS POINT IT LOOKS TOO DRY FOR PRECIPITATION ALTHOUGH
THE 12Z ECMWF HAS TRENDED WETTER.

BY MONDAY THERE IS CONSIDERABLE UNCERTAINTY AS THE GFS AND ECMWF
DIVERGE. BOTH MODELS HAVE THE BROAD SUPPORT OF THEIR ASSOCIATED
ENSEMBLE RUNS. THUS HAVE FOLLOWED ALONG WITH HPC THINKING WHICH
LEANS TOWARDS ECMWF ENSEMBLE. ALTHOUGH HIGH PRESSURE IS FORECAST AT
THE SURFACE...ENERGY ALOFT EJECTING OUT OF A TROUGH IN THE SOUTHWEST
MAY RESULT IN OVERRUNNING PRECIPITATION SPREADING INTO THE OHIO
VALLEY. THUS BROUGHT LOW CHANCE POPS TO THE SOUTHERN ZONES.

TEMPERATURES WILL BE AT OR SLIGHTLY BELOW NORMAL THROUGH THE PERIOD.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
SKIES HAVE CLEARED ACROSS THE TAFS ATTM...AS FA IS BETWEEN
SYSTEMS. MODELS ARE IN GOOD AGREEMENT IN SWINGING SFC LOW AND H5
TROF OUT OF THE PLAINS THIS EVENING. WINDS WILL PICK UP AHEAD OF
THE LOW...BUT NOT SEEING A LOT IN THE WAY OF MOISTURE AHEAD OF THE
LOW. THE LOW MOVES THROUGH THE TAFS BETWEEN 03Z-06Z. AS THIS
OCCURS MVFR CIGS WILL MOVE QUICKLY INTO THE TAFS AND WINDS WILL
INCREASE WITH FROPA. 30-40KT WINDS AT H9 WILL BE PULLED DOWN IN
THE CAA BRIGHT BEHIND THE FRONT. NRN TAFS SHOULD EXPERIENCE SOME
MVFR SN IN WAKE OF FRONT...WHILE THE SRN TAFS ARE A LITTLE MORE
IFFY. ONLY PUT A TEMPO SHSN THERE.

NLY FLOW OFF LAKES IN THE CAA WILL KEEP MVFR SC ACRS THE TAFS
THRU 18Z. CVG SHOULD SEE THE CLDS BREAK UP IN THE 311800-312100Z
TIME FRAME.

OUTLOOK...MVFR CIGS POSSIBLE WEDNESDAY AFTERNOON. MVFR CIGS AND VSBYS
POSSIBLE WITH SNOW SHOWERS THURSDAY NIGHT INTO FRIDAY WITH COLD
FRONTAL PASSAGE. MVFR CIGS AND VSBYS POSSIBLE AGAIN SATURDAY
NIGHT INTO SUNDAY WITH ANOTHER POSSIBLE FRONTAL PASSAGE.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...SITES
SHORT TERM...CONIGLIO
LONG TERM...
AVIATION...SITES
Hazardous weather outlook, Dec 30, 5:01 AM EST, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
501 AM EST TUE DEC 30 2008

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-311015-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
501 AM EST TUE DEC 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Ohio, 2008Wind Advisories in Kentucky, 2008Wind Advisories in Indiana, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.